RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pachev, Urusbi Mukhamedovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 19
Presentations: 1

Number of views:
This page:641
Abstract pages:2740
Full texts:1022
References:388
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person19640
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/257462

Publications in Math-Net.Ru
2019
1. U. M. Pachev, R. A. Dokhov, “Singular Functions in the Problem of the Weighted Number of Integer Points on Multidimensional Hyperboloids of Special Form”, Mat. Zametki, 105:2 (2019),  278–293  mathnet  elib; Math. Notes, 105:2 (2019), 265–279  isi  scopus
2018
2. U. M. Pachev, M. M. Isakova, “On cyclic subgroups of a full linear group of third degree over a field of zero characteristic”, Vladikavkaz. Mat. Zh., 20:2 (2018),  62–68  mathnet
2016
3. U. M. Pachev, “Ergodic properties of flows for integral points on some hyperboloids in connection with the hypothesis for the Dirichlet $L$function”, Chebyshevskii Sb., 17:1 (2016),  171–186  mathnet  elib
4. U. M. Pachev, R. A. Dokhov, “On the Number of Integer Points Whose First Coordinates Satisfy a Divisibility Condition on Hyperboloids of a Special Form”, Mat. Zametki, 100:6 (2016),  881–886  mathnet  mathscinet  elib; Math. Notes, 100:6 (2016), 847–851  isi  scopus
2015
5. R. A. Dokhov, U. M. Pachev, “On the weighted number of integer points on some multidimensional hyperboloids”, Chebyshevskii Sb., 16:3 (2015),  219–245  mathnet  elib
6. U. M. Pachev, “About the number of primitive non-associated second order matrices of determinant $n$ divisible by a given matrix”, Vladikavkaz. Mat. Zh., 17:2 (2015),  62–67  mathnet
2013
7. U. M. Pachev, “On the distribution of reduced indefinite binary quadratic forms with the condition of first coefficients divisibility in residue classes”, Chebyshevskii Sb., 14:2 (2013),  139–150  mathnet
2011
8. M. Z. Zhemuhova, U. M. Pachev, “Cyclic subgroups of second degree full linear group over a field of the zero characteristic”, Vladikavkaz. Mat. Zh., 13:3 (2011),  17–21  mathnet
2010
9. U. M. Pachev, “A survey of investigations of the discrete ergodic method in number theory”, Chebyshevskii Sb., 11:1 (2010),  217–233  mathnet  mathscinet
2008
10. U. M. Pachev, “On the arithmetic of the ring of $n$th-order integer matrices”, Vladikavkaz. Mat. Zh., 10:1 (2008),  75–78  mathnet  mathscinet
2007
11. U. M. Pachev, “On the asymptotics of the number of reduced integral quadratic forms with a condition of divisibility of the first coefficients”, Sibirsk. Mat. Zh., 48:2 (2007),  376–388  mathnet  mathscinet  zmath  elib; Siberian Math. J., 48:2 (2007), 300–310  isi  scopus
2006
12. U. M. Pachev, “Representation of integers by isotropic ternary quadratic forms”, Izv. RAN. Ser. Mat., 70:3 (2006),  167–184  mathnet  mathscinet  zmath  elib; Izv. Math., 70:3 (2006), 587–604  isi  elib  scopus
2005
13. U. M. Pachev, “Asymptotic distribution of classes of positive binary quadratic forms with conditions of the divisibility of coefficients”, Fundam. Prikl. Mat., 11:6 (2005),  123–130  mathnet  mathscinet  zmath; J. Math. Sci., 146:2 (2007), 5717–5722  scopus
1997
14. U. M. Pachev, “Ergodic properties of flows for classes of positive binary quadratic forms in Gauss genera”, Zap. Nauchn. Sem. POMI, 236 (1997),  149–161  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:2 (1999), 2136–2143
1994
15. U. M. Pachev, “On the number of classes of Gaussian genus whose arithmetic minimum is divisible by the square of a given odd number”, Mat. Zametki, 55:2 (1994),  118–127  mathnet  mathscinet  zmath; Math. Notes, 55:2 (1994), 185–192  isi
1980
16. U. M. Pachev, “On the distribution of integer points on some parted hyperboloid”, Zap. Nauchn. Sem. LOMI, 93 (1980),  87–141  mathnet  mathscinet  zmath; J. Soviet Math., 19:2 (1982), 1122–1155
17. A. V. Malyshev, U. M. Pachev, “On the arithmetic of matrices of second order”, Zap. Nauchn. Sem. LOMI, 93 (1980),  41–86  mathnet  mathscinet  zmath; J. Soviet Math., 19:2 (1982), 1096–1122
1979
18. A. V. Malyshev, U. M. Pachev, “Representation of integers by positive ternary quadratic forms (a new modification of the discrete ergodic method)”, Zap. Nauchn. Sem. LOMI, 82 (1979),  33–87  mathnet  mathscinet  zmath; J. Soviet Math., 18:6 (1982), 866–912
1977
19. K. I. Grishmanovskaya, A. V. Malyshev, U. M. Pachev, A. M. Fidarova, “Proof of Minkowski's conjecture concerning the critical determinant of the region $|x|^p+|y|^p<1$ for $5<p<6$”, Zap. Nauchn. Sem. LOMI, 67 (1977),  95–107  mathnet  mathscinet  zmath; J. Soviet Math., 16:1 (1981), 827–836

2015
20. N. A. Vavilov, A. Kh. Zhurtov, A. S. Kondrat'ev, A. G. Kusraev, V. M. Levchuk, V. D. Mazurov, A. A. Makhnev, Ya. N. Nuzhin, U. M. Pachev, B. I. Plotkin, N. S. Romanovskii, “Koibaev Vladimir Amurkhanovich (on his 60th birthday)”, Vladikavkaz. Mat. Zh., 17:2 (2015),  68–70  mathnet

Presentations in Math-Net.Ru
1. On the application of discrete ergodic method in analytic theory of diophantine equations
U. M. Pachev
Conference to the Memory of Anatoly Alekseevitch Karatsuba on Number theory and Applications
January 29, 2016 16:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019